# SDR UALA2011122807132

- Difficulty date: December 27, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 34,350 hours, 15,022 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM EMER EXIT LIGHTS SEATS 2 AND 3.    REPLACED LENS COVERS, ACCOMPLISHED TEST OF CABIN EMERGENCY LIGHTING OPS CHECKED NORMAL.
